On the Behavior of Approximations of of the SOR Tanabe’s Method
Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 35
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2002_16_1-4_a1,
author = {I. Angelov and N. Kyurkchiev},
title = {On the {Behavior} of {Approximations} of of the {SOR} {Tanabe{\textquoteright}s} {Method}},
journal = {Mathematica balkanica},
pages = {35},
year = {2002},
volume = {16},
number = {1-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a1/}
}
I. Angelov; N. Kyurkchiev. On the Behavior of Approximations of of the SOR Tanabe’s Method. Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 35. http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a1/